Discussions By Condition: Medical Stories

NO Bloody IDea

Posted In: Medical Stories 2 Replies
  • Posted By: Anonymous
  • July 21, 2007
  • 05:20 PM

Okay, Long story short, about four years ago, i recieved antibiotcs for a small urinary tract infection. Shorty after everything cleared i began to have a constant pain (i Believe the pain is localized in the stomach but am not sure) in my stomach and in that area that has not gone away in 4 years. I have been given all kinds of tests (i mean everyone you can think of) Colonoscopy (thru the throats and back door),barium eniemas, cat scan, urine test, stool tests, xray and even tried seeing a organic doctor for aciduphlus,probiotics diet change everything. Ive tried changing diets, not eating anything, ant solution that would come to mind. Im only 23 it hurts all the time and no one can tell me what is going on down there. The only things that seems to help but not take the pain completely away is getting 10+ sleep and drinking prune juice so i have the runs all the time. Even then there is still mild pain all the time. Anyone here of anything like this???

Reply Flag this Discussion

2 Replies:

  • Although not usually given for urinary tract infections, I'm wondering if you took erythromycin. If so, it cause cause a heap of trouble with your stomach. Do you remember?
    Monsterlove 2,921 Replies Flag this Response
  • I am not sure, it was so long ago, i suppose i could check if it is. Is their any way to counteract the side affects?? Or to repiar the damage that was done???
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?